# SDR DALA2017022101468

- Difficulty date: February 18, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 65,308 hours, 20,988 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID GALLEY FLOOR EMERGENCY LIGHT INOP. REF WDM 33-51 FOUND BAD GROUND AT GD1450 DETERMINATE TERMINAL AND NOW LIGHT CHECKS GOOD.
